# SDR AALA20110516TUL03

- Difficulty date: May 16, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N615AM
- Make and model: Boeing 757223
- Aircraft serial: 24491
- Aircraft time: 67,795 hours, 23,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T-FITTING CORRODED AT STATION 1720 RIGHT BODY LINE 60, WATER LINE 208.1.  INSTALLED T-FITTING, BATHTUB FITTINGS AND FASTENERS PER AARD 51-10-05-1.
